Asymptotically flat and scalar flat metrics on ℝ 3 admitting a horizon

Research output: Contribution to journalArticle

6 Scopus citations

Abstract

We give a new construction of asymptotically flat and scalar flat metrics on ℝ3 with a stable minimal sphere. The existence of such a metric gives an affirmative answer to a question raised by R. Bartnik (1989).

Original languageEnglish (US)
Pages (from-to)217-222
Number of pages6
JournalProceedings of the American Mathematical Society
Volume132
Issue number1
DOIs
StatePublished - Jan 1 2004
Externally publishedYes

Keywords

  • Horizon
  • Scalar flat metrics

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Asymptotically flat and scalar flat metrics on ℝ <sup>3</sup> admitting a horizon'. Together they form a unique fingerprint.

  • Cite this